# SDR AALA201911199010

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 21,492 hours, 8,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS INOP EPSU-EMERGENCY POWER SUUPLY UNIT (10WL) BATERY IN PASSENGER CABIN. REPLACED BATERY OF THE EPSU 10WL IAW AMM 33-51-38-400-002-A IN PASSENGER CABIN 1E/A AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-00-710-001-A. TEST IS OK.
